# SDR OZIA200143005

- Difficulty date: September 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 2,987 hours, 3,135 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 43282
- Part serial: 110
- Condition: Miswired
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVE AND REPLACE OF AILERON DISCONNECT UNIT, FOUND UNIT TO BE WIRED INCORRECTLY (PINS B & C WERE INCORRECT).  SWAPPED WIRES B & C ON THE AILERON DISCONNECT UNIT TO CONFORM WITH THE AIRCRAFT WIRING MANUAL IAW DORNIER SPR RESPONSE A00025599.  UNIT INSTALLED AND OPS CHECKED GOOD.
